# SDR SWAA2021070689270

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 51,396 hours, 35,471 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER T/E SHELF PANEL SUPPORT (WIGGLE PLATE) I/B OF PYLON T/E IS BROKEN ; / [01] REMOVED AND REPLACED LH WING LOWER T/E SHELF PANEL SUPPORT (WIGGLE PLATE) PER SRM 51-40-02
